Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering with psoriatic arthritis, ankylosing spondylitis spondylosis, Rieter's syndrome, mood swings. What treatment should be taken?

Hi, my Husband has Psoratic arthritis - Ancoloyd spondylosis and also Rieters syndrome . Hubby is telling me that Rieters syndrome came from birds which i know that is not true. Hubby also has fits of rage which is not normal and his Dad had mental illness hubby is a mess, so can you help me figure out what the real problem is? I don t have a credit card !!!!!!!!!!!!!!!!!! I would really like some answers. Is there any other way we can do this ?
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
You have multiple problems and treatment can be given for symptomatic relief. Do consult a rheuatologist for an individualized therapy.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,

Answered: Thu, 5 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor